MathSciNet Relay Station
MathSciNet bibliographic data
MR491529 10F25 (10F45)
Schlickewei, Hans Peter The ${\germ p}$-adic Thue-Siegel-Roth-Schmidt theorem. Arch. Math. (Basel) 29 (1977), no. 3, 267–270.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement